Need advice and help

Patient : Im a 17 year old girl and a week ago i went to the clinic because of a sprained wrist. my doctor told me to take 3 ibuprofen pills each day for five days. i took the three pills but also all together. Also, i accidentally took it for 6 days and on the 6th day i took 3 ibuprofen in the morning and at night i had some joints aching and i took two nexavar. its been 3 days i dont take the pills these past couple days ive been feeling as if im not in my own body. today i feel a little better but my body feels numb and weak. Sometimes i feel nausea and feel like crying. i can still go on about my day and get through the day, but this feeling makes me uneasy. any advice
Symptoms:  Uneasy, jittery, numb, nausea, crying, loss of appetite,
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: About a month ago I was given a clinical diagnosis of having the flu (the kid I nanny tested positive and a few days ...

Q: Cold with fever continously for 3 year old from past one month.if she is on antibiotics no fever she is good.once ant...

Q: Hi, My husband has been diagnosed with Q fever, Ross river fever and glandular fever. He has been prescribed doxycyc...

Q: I got a flu shot 2 days ago, woke up last night with legs uncontrollably shaking and severe ache in opposite arm of i...

Q: I'm 30 years old with fever and cough. Also a runny nose for the last few days. what should I take?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews